# SDR AALA20050713

- Difficulty date: October 29, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9664103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FORWARD BULKHEAD RIGHT HAND FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD BULKHEAD RIGHT HAND FLOOR EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
